# SDR ASAA2017101222181

- Difficulty date: October 12, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 41,317 hours, 12,368 cycles
- System (JASC): 2210 · Autopilot System
- Part: Interlock
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ENGAGE INTERLOCK A ON P18-3 AND AFCS ENGAGE INTERLOCK B ON P6-2 FOUND OUT.  ACFT GROUNDED.  RESET BOTH CIRCUIT BREAKERS IAW AMM 20-60-01. DFCS FAULT HISTORY SHOWS NO ASSOCIATED DISCREPANCIES. ACCOMPLISHED FIM 22-13, TASK 821 AND FIM 22-13, TASK 822.  CURRENT STATUS TEST PASSED. INITIAL EVALUATION SHOWS NO FAULTS. ACCOMPLISHED DFCS, AT LRU REPLACEMENT TEST AND LAND VERIFY BITE 49. ALL TEST PASSED. NO HISTORY LAST 30 DAYS.
